Advertisement

Annales Henri Poincaré

, Volume 9, Issue 8, pp 1425–1453 | Cite as

Strong Cosmic Censorship for T 2-Symmetric Spacetimes with Cosmological Constant and Matter

  • Jacques SmuleviciEmail author
Article

Abstract.

We address the issue of strong cosmic censorship for T 2-symmetric spacetimes with positive cosmological constant. In the case of collisionless matter, we complete the proof of the C 2 formulation of the conjecture for this class of spacetimes. In the vacuum case, we prove that the conjecture holds for the special cases where the area element of the group orbits does not vanish on the past boundary of the maximal Cauchy development.

Keywords

Fundamental Domain Lorentzian Manifold Cauchy Horizon Positive Cosmological Constant Deck Transformation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhaueser 2008

Authors and Affiliations

  1. 1.Department of Applied Mathematics and Theoretical PhysicsUniversity of CambridgeCambridgeUnited Kingdom

Personalised recommendations